# SDR TRAX200700411

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 14,228 hours, 11,277 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED, AFTER TAKEOFF ON FLAP RETRACTION, GOT -FLAPS FAIL- MSG.  EICAS SHOWS LEFT AT 18 & RIGHT AT 20.  EN ROUTE TO ATL, A/C DIVERTED TO BTR DUE TO MTC.  EMERGENCY DECLARED.
